Fun fact, there's a drug to treat severe acne called Accutane (isotretinoin). It's really for the severe cases of acne, because there are a ton of side effects (see https://en.wikipedia.org/wiki/Isotretinoin#Adverse_effects ) and if you get pregnant while on it there will be severe birth defects. Anyway, this drug is a retinoid, which means it is essentially just large doses of vitamin A.
However, that is only the case for the retinol form of Vitamin A, found mostly in animal sources (and in infamously toxic amounts in polar bear liver). The "Vitamin A" in carrots is actually in the form of beta-Carotene, which is technically Provitamin A – the body uses beta-Carotene as a precursor to make retinol as needed.
Fortunately, the body will never convert more beta-Carotene to retinol than needed, so you will never suffer from hypervitaminosis A from eating too many carrots. On the other hand, you might literally (and otherwise harmlessly) turn orange: https://en.wikipedia.org/wiki/Carotenosis
Not long back I heard about this happening to a small child.
Apparently, he and his mother had immigrated to the United States from - IIRC - a former Eastern European country. She didn't speak english, and wasn't familiar with certain customs and such here, so when one day they went inside a CVS or Walgreens, when her son asked her for some gummy candies, she purchased a bottle of such for him.
Well - you can see where this is going.
The woman had no idea that such candy here in the US wasn't sold in bottles, and that what she had purchased was gummy vitamins. Her son ended up eating the whole bottle. Over a couple of weeks or so, she ended up getting him multiple bottles which he ate, until he became sick and she took him to the hospital.
From what I recall, the doctors treating him weren't sure what was happening, because they had never seen the symptoms or such - but ultimately they figured out what happened, and treated him for hypervitaminosis. He survived and is supposedly ok condition today.
Sadly I can't find the original article I read, but it was over a year ago, IIRC. My details may be wrong, but the overall gist isn't from what I recall: That a new immigrant mother to the US, who didn't speak or understand English, purchased what she thought was candy for her child and it turned out to be vitamins which caused an overdose where she had to take him to the hospital.